# SDR UPS05443821

- Difficulty date: January 6, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 74,557 hours, 21,365 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 1600 INNER FLANGE CRACKED BTN S-25 / S-26L.  INNER FLANGE REPAIRED PER RS R53-62-35240 AND EO B747-5310-21668-A.
